# SDR SWIA201024398

- Difficulty date: June 9, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 21,568 hours, 18,203 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN FROM THE OUTSIDE.  (FLT 6278)  CLEANED SERVICE DOOR SEAL.
